Everyone reacts differently to medications, but typically the side effect associated with Strattera when it comes to weight is a decreased appetite and potential weight loss because of it. Make sure to mention any questions such as this one to the physician who is prescribing the medication to you. Hope this helps! Dr. B.
actually adderall is an amphetamine. and one of the side effects of it are loss of apatite which leads to weight LOSS not gain
It all depends on which medication you decide to take. Some do cause you to gain weight. A mutual one that causes close to no effects is Topamax. Depicote causes weight gain.
Weight gain is one of the possible side effects of the implant :) yes a lot of women put on weight as the hormone makes you eat more
It shouldn't make you gain weight, I believe it is one of few birth controls that wont make you gain weight, but it can cause breast enlargement, so I guess if it does this then yes it could possibly make you gain very very little weight.
not so that you can tell.
Yes. Within minutes.
Weight gain isn't listed as one of the possible side effects of valerian root. However, I'd guess it may slow the metabolism down and result in weight gain. It's just a guess...
Of course it is possible ot gain weight in one day! If you eat as much as you need to eat then you wont gain weight in one day but if you eat a lot in one day then of course you are gonna gain weight in one day!
yes the hormones cause weight gain. the worst one is the depo provera shot. try a low dose or mini pill if you're concerned
it will increase your appetite which will cause you to gain some weight depending on how high yiour metabolism is, it may be a lot i have a high one, so my weight gain was not very notiecable
No but Abilify is one that is supposed to only cause a 7% increase in weight others a much higher. So if you watch what you eat more you can counteract the weight gain.
Headache is listed as one of the side effects of Strattera for adults, but it is much less common in adults than in children. In adults, it is listed as "sinus headache." So, it can cause headaches in adults, but it is not one of the primary side effects.
if you are on certain birth controls you can gain weight... it depends on which one you are on. Ask your doctor if their is a chance that you will gain weight by being on the pill she is suggesting, there are some that will not usually make you gain weight.
Yes, and one such medication (Remeron) has even occasionally been used for that reason.
When the thyroid doesn't produce enough thyroid hormones it becomes underactive, or hypothyroid. One of the symptoms of hypothyroidism is weight gain. Talk to your doctor if you have any concerns about your symptoms and thyroid condition.
It will cause some animals to gain much more weight and it will cause our body to became larger than a normal one.
You may gain weight after one binge, especially if you are prone to fluid retention and you binged on carbohydrates.
no it actually makes you gain weight,, dr.v Actually, in most cases one usually DOES lose weight. The effects of opiates on the brain supresses the body's appetite typically resulting in weight loss. For a select few, weight gain can be possible, however this is less common.
Smoke some weed then you'll eat and gain weight.
If one is interested in gaining weight very fast there are several approaches. Typically, one gain weight by taking in more calories than one burns. Therefore, if one can eat a lot of food and do very little exercises then one can expect to gain a lot of weight.
Regardless of the fat content of candy, it generally contains a high number of calories. If the calories consumed are greater than the calories burned, typically weight is gained. If you were to eat a no-fat, low-no sugar candy then weight gain would be minimal. If you are trying to gain weight it is not recommended either. It is not very nutritional and it is one of the worst foods to eat when trying to loose or gain weight.
In the two years since I began taking Tegretol, I have gained nearly two stone; but I am also on HRT, which I believe can also make one prone to weight-gain. So I think with me it is a combination.
There is no weight gain capsule that is the best for everyone. One capsule may work well for one but not another.
I've been taking Strattera for a little over two months. During the first week or two, I had some appetite reduction, but it has since leveled off. I am managing to maintain my current weight pretty easily. With that said, keep in mind that it likely effects people differently (like most drugs). BTW, I used to take Adderall years ago. It had much more of an appetite suppressing effect on me than Strattera has. Effortlessly!
One of the side effects of Pregabalin is increased appetite, but as with any drug, it depends upon the individual.